# SDR AALA990564

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION ON OUTER SKIN OF NR 2 FUEL CELL AT STATION 847, LBL 28, WING CENTER SECTION.  REMOVED 4 FASTENERS, BLENDED CORROSION.  REMOVED .051 THICKNESS.  REAMED HOLES 2ND OVER, COLD WORKED HOLES.  INSTALLED 4 4 EACH 2ND OVERSIZE HI-LOCKS (SEALER) TREATED AND PRIMED.  (M)
